Open Journals System
Issue Information: Vol 7, No 1, (2017), Serial Number: 11

Article Title: Computing the eigenvalues of fourth order Sturm-Liouville problems with Lie Group method

pages: 1-12

DOI: 10.22067/ijnao.v7i1.44788

‎In this paper, we formulate the fourth order Sturm-Liouville problem (FSLP) as a Lie group matrix differential equation. By solving this ma- trix differential equation by Lie group Magnus expansion, we compute the eigenvalues of the FSLP. The Magnus expansion is an infinite series of multiple integrals of Lie brackets. The approximation is, in fact, the truncation of Magnus expansion and a Gaussian quadrature are used to evaluate the integrals. Finally, some numerical examples are given.

key words:   Lie group method; Fourth order Sturm-Liouville problem; Mag- nus expansion.


XML version

Full Text: PDF
download : 227

Views: 245

Reception Date: 28/02/2015 , Accept date: 24/05/2016 , Published Date: 12/03/2017

email this article (Login required )
Email the author (Login required )